You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A TRUST REGION METHOD FOR SOLVING DISTRIBUTED PARAMETER IDENTIFICATION PROBLEMS
Yan-fei Wang and Ya-xiang Yuan
Journal of Computational Mathematics
Vol. 21, No. 6 (NOVEMBER 2003), pp. 759-772
Stable URL: http://www.jstor.org/stable/43693119
Page Count: 14
You can always find the topics here!Topics: Parameter identification, Mathematical problems, Ill posed problems, Algorithms, Error rates, Mathematical independent variables, Approximation, Newtons method, Least squares, Adjoints
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper is concerned with the ill-posed problems of identifying a parameter in an elliptic equation which appears in many applications in science and industry. Its solution is obtained by applying trust region method to a nonlinear least squares error problem. Trust region method has long been a popular method for well-posed problems. This paper indicates that it is also suitable for ill-posed problems. Numerical experiment is given to compare the trust region method with the Tikhonov regularization method. It seems that the trust region method is more promising.
Journal of Computational Mathematics © 2003 Institute of Computational Mathematics and Scientific/Engineering Computing